MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM
Catalog Number 04.01.0118
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2019: lot 173416: (b)(4) items manufactured and released on 27-june-2017.Expiration date: 2022-06-08.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event additional implant involved in the event, batch review performed on 17 july 2019: reverse shoulder system 04.01.0178 glenosphere 32xø24.5 (k170452) lot.179968 lot 179968: (b)(4) items manufactured and released on 18-april-2018.Expiration date: 2023-04-09.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the liner from glenosphere.The cause of the dislocation is unknown.The surgeon closed reduced the patient 1 month and a half after primary and no implants were revised.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM
Common Device Name
HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8841032
Report Number3005180920-2019-00655
Device Sequence Number259738
Product Code PHX
UDI-Device Identifier07630040706254
UDI-Public07630040706254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Catalogue Number04.01.0118
Device Lot Number173416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;